# SDR USAA040912

- Difficulty date: October 29, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1- FRAME, 1 INCH CRACK AND .7500 INCH CRACK (2 CRACKS) BS 616 AT S17L AND BS 616 AT S17R.  CUT OUT DAMAGE, INSTALLED FILLERS AND NESTED ANGLES IAW TYP REP 53-62-01.
